How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR MED MD Your Own Question
DR MED MD
DR MED MD, Board Certified MD
Category: Health
Satisfied Customers: 2407
Experience:  MD
8742629
Type Your Health Question Here...
DR MED MD is online now
A new question is answered every 9 seconds

For three days took one pill 50mg and was no problem

This answer was rated:

My wife was put on LYRICA. For three days took one pill 50mg and was no problem. Next, took two pills.and had a bad reaction of being very dizzy. This is a weekend and can not contact Dr until Monday. Should she stay back on one pill or try again tonight with two. My email [email protected] and phone # (XXX) XXX-XXXX. Thank you, XXXXX
What all symptoms she was having?

Is she taking any other medication?
Customer: replied 8 years ago.
She stopped taking all other medications when she started with Lyrica. She has a lot of body pain along with the dizzyness. Dr believes that she has Fibromyalgia. She is age of 65
Dizziness is a common side effect of Lyrica.

She should stop Lyrica of symptoms are severe.

Till yours doctor is unavailable she can take other pain killers like Tramadol

thanks
DR MED MD and other Health Specialists are ready to help you